# SDR CALA2025012700202

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK SIGNAL NOTED AT RH STAB STA 129.50 I/B SIDE, 26.250? FROM REAR SPAR. (REF: AAR NR 1000025671) (REF: ESFR #1038234) REMOVED DAMAGE CRACK AND REPAIRED AREA AT T 56,000 TOTAL FLIGHT CYCLES. REPEAT INSPECTIONS METHOD DETAILED HE RH HORIZONTAL STAB LOWER SKIN STA 129.50 26.25? FROM THE REAR VISUAL INSPECTION, EXTERNAL LOW FREQUENCY EDDY CURRENT (LFEC) IN SPAR ALL WORK DONE IAW B737-800 SRM 55-10-01-2R-11. THIS IS A C SPECTION, INTERVAL: 9,000 FLIGHT CYCLES
